Please use this identifier to cite or link to this item: http://earchive.tpu.ru/handle/11683/19027
Title: Квазичастицы в квазиклассическом приближении двумерного уравнения типа Хартри
Authors: Кулагин, Антон Евгеньевич
metadata.dc.contributor.advisor: Трифонов, Андрей Юрьевич
Левченко, Евгений Анатольевич
Keywords: квазичастицы; квазиклассическое приближение; двумерные уравнения; уравнение Хартри
Issue Date: 2015
Citation: Кулагин А. Е. Квазичастицы в квазиклассическом приближении двумерного уравнения типа Хартри / А. Е. Кулагин ; науч. рук. А. Ю. Трифонов, Е. А. Левченко // Перспективы развития фундаментальных наук : сборник научных трудов XII Международной конференция студентов и молодых ученых, г. Томск, 21-24 апреля 2015 г. — Томск : Изд-во ТПУ, 2015. — [С. 723-725].
Abstract: Semiclassical asymptotics have been constructed for the two-dimensional Hartree type equation. The dynamics of the initial state, which is the superposition of two wave packets, has been studied. The constructed solution has been interpreted as an interaction of two quasiparticles to the semiclassical approximation. Equations, describing the dynamics of quasiparticles, have been obtained.
URI: http://earchive.tpu.ru/handle/11683/19027
Appears in Collections:Материалы конференций

Files in This Item:
File SizeFormat 
conference_tpu-2015-C21-227.pdf530,18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.